# SDR C2XA09TY054

- Difficulty date: March 21, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 23,667 hours, 22,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT & RT FUSELAGE SKINS HAVE 15 HOLES (7 HOLES LT AND 8 HOLES RT) THAT HAVE CRACKS RADIATING FROM THE FASTENERS.  THE HOLES WERE REAMED BETWEEN .531 INCH AND .533 INCH DIAMETER, ALODINED AND BUSHINGS INSTALLED.  ALL WORK ACCOMPLISHED IAW EC5330-01896.  AIRCRAFT RELEASED FROM C-CHECK AND RETURNED TO SERVICE.
